MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that vessel dissection and recoil occurred.The subject underwent treatment with the ranger drug-coated balloon on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the right distal popliteal artery, right anterior tibial artery (ata), peroneal artery, right tibial trunk with 6.00 mm proximal reference vessel diameter and 6.00 mm distal reference vessel diameter with lesion length 40 mm with 80% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment, atherectomy was performed using a 6f 140-sv non-boston scientific (bsc) atherectomy system with cutter catheter device.The treatment of target lesion was performed by dilatation with 4 mm x 60 mm ranger drug-coated balloon.Post treatment, the final residual stenosis was noted to be 0%.On the same day, angiography revealed occlusion in the right proximal ata which was treated by balloon angioplasty with 3 mm x 100 mm coyote balloon catheter that had led to dissection and recoil.As a response to the event, balloon dilations were performed using 3 mm x 100 mm coyote otw balloons followed by placement of 3 mm x 38 mm and 3.50 mm x 32 mm synergy drug eluting stent from ostium to proximal segment of ata in overlapping manner.Post treatment final residual stenosis was noted to be 0 % with relatively good flow distally into the foot.On the following day, the subject was discharged on aspirin.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15839162
Report Number2124215-2022-45104
Device Sequence Number6902249
Product Code DQY
UDI-Device Identifier08714729796565
UDI-Public08714729796565
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0027687870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient RaceWhite